# SDR GTIA011060

- Difficulty date: August 26, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT WING AILERON TRAILING EDGE IS DELAMINATING.  REPAIRED DAMAGED AREA PER SRM MD80 57-03.  BALANCED LEFT AILERON PER BOEING DC9/MD80 SRM 57-50-1.  (M)
